Alert archive / Oklahoma / High Wind Warnings in 2007
High Wind Warning 3, NWS Norman, OK
NWS Norman, OK issued this high wind warning at Nov 30, 2007, 3:14 PM CST for 4 counties in Oklahoma. It took effect at Dec 1, 2007, 12:00 PM CST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2007, 3:14 PM CST (21:14 UTC)
- In effect from
- Dec 1, 2007, 12:00 PM CST
- Expired
- Dec 1, 2007, 2:46 PM CST
- In force
- 3 hr
- Issued by
- NWS Norman, OK
Counties Ellis County, OK, Harper County, OK, Woods County, OK, Woodward County, OK
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.2 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1516 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 407 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOUN 302114 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 314 PM CST FRI NOV 30 2007 ...HIGH WIND WARNING SATURDAY FOR NORTHWEST OKLAHOMA AND WIND ADVISORY ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS... A STRONG STORM SYSTEM WILL DEVELOP OVER THE CENTRAL ROCKIES TONIGHT INTO SATURDAY. A STRONG SURFACE LOW PRESSURE AREA OVER COLORADO WILL CAUSE WINDS OVER OKLAHOMA AND NORTH TEXAS TO INCREASE SIGNIFICANTLY OVERNIGHT AND SATURDAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO AVERAGE SPEEDS AROUND 30 TO 40 MPH FROM APPROXIMATELY I-44 NORTHWEST TO THE PANHANDLE REGION. SOME WIND GUSTS IN FAR NORTHWEST OKLAHOMA MAY EXCEED 60 MPH. OKZ004-005-009-010-010515- /O.UPG.KOUN.HW.A.0003.071201T1400Z-071202T0000Z/ /O.NEW.KOUN.WI.Y.0018.071201T1400Z-071201T1800Z/ /O.NEW.KOUN.HW.W.0003.071201T1800Z-071202T0000Z/ HARPER-WOODS-ELLIS-WOODWARD- INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD 314 PM CST FRI NOV 30 2007 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 12 PM CST SATURDAY... ...HIGH WIND WARNING IN EFFECT FROM 12 PM TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM CST SATURDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 8 AM TO 12 PM CST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTH WINDS WILL INCREASE OVERNIGHT TO AVERAGE AROUND 20 TO 30 MPH SATURDAY MORNING. WINDS ARE EXPECTED TO BECOME SOUTHWEST AND INCREASE FURTHER TO AROUND 40 TO 45 MPH... WITH GUSTS POSSIBLY EXCEEDING 60 MPH... DURING THE AFTERNOON. WINDS ARE EXPECTED TO DECREASE QUICKLY IN THE EVENING AS THE LOW PRESSURE SYSTEM BEGINS TO WEAKEN. THE HIGH WINDS WILL POSE SERIOUS HANDLING PROBLEMS FOR DRIVERS... ESPECIALLY THOSE IN HIGH-PROFILE OR LIGHTWEIGHT VEHICLES. OBJECTS THAT COULD BE TOSSED ABOUT BY THE WIND SHOULD BE SECURED. LIGHTLY SUPPORTED WALLS AT CONSTRUCTION SITES MAY BE AT RISK FOR DAMAGE... WHILE THE WINDS COULD ALSO PRESENT A HAZARD FOR ROOFERS AND OTHERS WORKING ON ELEVATED EXPOSED PLATFORMS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ OKZ006>008-011>029-033>038-044-TXZ083>088-010515- /O.NEW.KOUN.WI.Y.0018.071201T1400Z-071202T0000Z/ ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-ROGER MILLS-DEWEY-CUSTER- BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN- OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-HARMON-GREER-KIOWA- JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA- KNOX-BAYLOR- INCLUDING THE CITIES OF...CHEROKEE...MEDFORD...PONCA CITY... FAIRVIEW...ENID...PERRY...CHEYENNE...TALOGA...WEATHERFORD... CLINTON...WATONGA...KINGFISHER...GUTHRIE...STILLWATER... ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON...EL RENO... MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL... NORMAN...MOORE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR 314 PM CST FRI NOV 30 2007 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST SATURDAY. WINDS WILL GRADUALLY SHIFT AROUND TO THE SOUTH OVERNIGHT ACROSS MOST OF OKLAHOMA AND NORTH TEXAS. THE SOUTH WINDS WILL INCREASE TOWARD MORNING... AND WILL AVERAGE ABOUT 15 TO 25 MPH EARLY SATURDAY MORNING... GENERALLY ALONG AND NORTHWEST OF I-44. WINDS WILL INCREASE FURTHER DURING THE DAY... REACHING 30 TO 40 MPH WITH GUSTS AROUND 50 MPH AT TIMES. THE STRONGER WINDS WILL BE ACROSS NORTHWEST OKLAHOMA. WINDS ARE EXPECTED TO DECREASE DURING THE EVENING AS THE LOW PRESSURE CENTER BEGINS TO WEAKEN. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CMS
4 follow-up statements
000 WWUS74 KOUN 010319 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 919 PM CST FRI NOV 30 2007 ...HIGH WIND WARNING SATURDAY FOR NORTHWEST OKLAHOMA AND WIND ADVISORY ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS... .A STRONG STORM SYSTEM WILL DEVELOP OVER THE CENTRAL ROCKIES TONIGHT INTO SATURDAY. A STRONG SURFACE LOW PRESSURE AREA OVER COLORADO WILL CAUSE WINDS OVER OKLAHOMA AND NORTH TEXAS TO INCREASE SIGNIFICANTLY OVERNIGHT AND SATURDAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO AVERAGE SPEEDS AROUND 30 TO 40 MPH FROM APPROXIMATELY I-44 NORTHWEST TO THE PANHANDLE REGION. SOME WIND GUSTS IN FAR NORTHWEST OKLAHOMA MAY EXCEED 60 MPH. OKZ004-005-009-010-011130- /O.CON.KOUN.HW.W.0003.071201T1800Z-071202T0000Z/ /O.CON.KOUN.WI.Y.0018.071201T1400Z-071201T1800Z/ HARPER-WOODS-ELLIS-WOODWARD- INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD 919 PM CST FRI NOV 30 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 12 PM CST SATURDAY... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM CST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM CST SATURDAY FOR FAR NORTHWESTERN OKLAHOMA. A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 12 PM CST SATURDAY. SOUTH WINDS WILL INCREASE OVERNIGHT TO AVERAGE AROUND 20 TO 30 MPH SATURDAY MORNING. WINDS ARE EXPECTED TO BECOME SOUTHWEST AND INCREASE FURTHER TO AROUND 40 TO 45 MPH... WITH GUSTS POSSIBLY EXCEEDING 60 MPH... DURING THE AFTERNOON. WINDS ARE EXPECTED TO DECREASE QUICKLY IN THE EVENING AS THE LOW PRESSURE SYSTEM BEGINS TO WEAKEN. THE HIGH WINDS WILL POSE SERIOUS HANDLING PROBLEMS FOR DRIVERS... ESPECIALLY THOSE IN HIGH-PROFILE OR LIGHTWEIGHT VEHICLES. OBJECTS THAT COULD BE TOSSED ABOUT BY THE WIND SHOULD BE SECURED. LIGHTLY SUPPORTED WALLS AT CONSTRUCTION SITES MAY BE AT RISK FOR DAMAGE... WHILE THE WINDS COULD ALSO PRESENT A HAZARD FOR ROOFERS AND OTHERS WORKING ON ELEVATED EXPOSED PLATFORMS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ OKZ006>008-011>029-033>038-044-TXZ083>088-011130- /O.CON.KOUN.WI.Y.0018.071201T1400Z-071202T0000Z/ ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-ROGER MILLS-DEWEY-CUSTER- BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN- OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-HARMON-GREER-KIOWA- JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA- KNOX-BAYLOR- INCLUDING THE CITIES OF...CHEROKEE...MEDFORD...PONCA CITY... FAIRVIEW...ENID...PERRY...CHEYENNE...TALOGA...WEATHERFORD... CLINTON...WATONGA...KINGFISHER...GUTHRIE...STILLWATER... ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON...EL RENO... MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL... NORMAN...MOORE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR 919 PM CST FRI NOV 30 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM CST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM CST SATURDAY FOR MUCH OF WESTERN NORTH TEXAS AND A LARGE PART OF WESTERN... CENTRAL... AND NORTHERN OKLAHOMA. WINDS WILL GRADUALLY SHIFT AROUND TO THE SOUTH OVERNIGHT ACROSS MOST OF OKLAHOMA AND NORTH TEXAS. THE SOUTH WINDS WILL INCREASE TOWARD MORNING... AND WILL AVERAGE ABOUT 15 TO 25 MPH EARLY SATURDAY MORNING... GENERALLY ALONG AND NORTHWEST OF I-44. WINDS WILL INCREASE FURTHER DURING THE DAY... REACHING 30 TO 40 MPH WITH GUSTS AROUND 50 MPH AT TIMES. THE STRONGER WINDS WILL BE ACROSS NORTHWEST OKLAHOMA. WINDS ARE EXPECTED TO DECREASE DURING THE EVENING AS THE LOW PRESSURE CENTER BEGINS TO WEAKEN. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 24
000 WWUS74 KOUN 011043 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 443 AM CST SAT DEC 1 2007 ...HIGH WIND WARNING TODAY FOR NORTHWEST OKLAHOMA AND WIND ADVISORY ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS... .A STRONG SURFACE LOW PRESSURE AREA DEVELOPING OVER COLORADO WILL CAUSE WINDS OVER OKLAHOMA AND NORTH TEXAS TO INCREASE SIGNIFICANTLY TODAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO AVERAGE SPEEDS AROUND 30 TO 40 MPH FROM APPROXIMATELY I-44 NORTHWEST TO THE PANHANDLE REGION. SOME WIND GUSTS IN FAR NORTHWEST OKLAHOMA MAY EXCEED 55 MPH. OKZ004-005-009-010-011845- /O.CON.KOUN.HW.W.0003.071201T1800Z-071202T0000Z/ /O.CON.KOUN.WI.Y.0018.071201T1400Z-071201T1800Z/ HARPER-WOODS-ELLIS-WOODWARD- INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD 443 AM CST SAT DEC 1 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO NOON CST TODAY... ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO NOON CST TODAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE THIS MORNING TO AROUND 20 TO 30 MPH... AND INCREASE FURTHER FURTHER TO AROUND 40 TO 45 MPH... WITH GUSTS POSSIBLY EXCEEDING 55 MPH... DURING THE AFTERNOON. WINDS ARE EXPECTED TO DECREASE QUICKLY IN THE EVENING AS THE LOW PRESSURE SYSTEM BEGINS TO WEAKEN. THE HIGH WINDS WILL POSE SERIOUS HANDLING PROBLEMS FOR DRIVERS... ESPECIALLY THOSE IN HIGH-PROFILE OR LIGHT-WEIGHT VEHICLES. OBJECTS THAT COULD BE TOSSED ABOUT BY THE WIND SHOULD BE SECURED. LIGHTLY SUPPORTED WALLS AT CONSTRUCTION SITES MAY BE AT RISK FOR DAMAGE... WHILE THE WINDS COULD ALSO PRESENT A HAZARD FOR ROOFERS AND OTHERS WORKING ON ELEVATED EXPOSED PLATFORMS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ OKZ006>008-011>029-033>038-044-TXZ083>088-011845- /O.CON.KOUN.WI.Y.0018.071201T1400Z-071202T0000Z/ ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-ROGER MILLS-DEWEY-CUSTER- BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN- OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-HARMON-GREER-KIOWA- JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA- KNOX-BAYLOR- INCLUDING THE CITIES OF...CHEROKEE...MEDFORD...PONCA CITY... FAIRVIEW...ENID...PERRY...CHEYENNE...TALOGA...WEATHERFORD... CLINTON...WATONGA...KINGFISHER...GUTHRIE...STILLWATER... ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON...EL RENO... MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL... NORMAN...MOORE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR 443 AM CST SAT DEC 1 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. SOUTH WINDS WILL INCREASE TODAY... REACHING SPEEDS NEAR 35 MPH WITH OCCASIONAL GUSTS OF 45 TO 50 MPH. THE STRONGER WINDS WILL BE ACROSS WESTERN OKLAHOMA. WINDS ARE EXPECTED TO DECREASE DURING THE EVENING AS THE LOW PRESSURE CENTER BEGINS TO WEAKEN. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KOUN 011708 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1108 AM CST SAT DEC 1 2007 ...HIGH WIND WARNING TODAY FOR NORTHWEST OKLAHOMA AND WIND ADVISORY ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS... .A STRONG SURFACE LOW PRESSURE AREA DEVELOPING OVER COLORADO WILL RESULT IN CONTINUED STRONG WINDS OVER OKLAHOMA AND NORTH TEXAS THROUGH THE AFTERNOON. SOUTH TO SOUTHWEST WINDS WILL AVERAGE 30 TO 40 MPH FROM APPROXIMATELY I- 44 NORTHWEST TO THE PANHANDLE REGION. SOME WIND GUSTS IN NORTHWEST OKLAHOMA MAY EXCEED 55 MPH. OKZ004-005-009-010-020000- /O.CON.KOUN.HW.W.0003.071201T1800Z-071202T0000Z/ /O.CON.KOUN.WI.Y.0018.000000T0000Z-071201T1800Z/ HARPER-WOODS-ELLIS-WOODWARD- INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD 1108 AM CST SAT DEC 1 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR FAR NORTHWEST OKLAHOMA. A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO AROUND 40 TO 45 MPH... WITH GUSTS POSSIBLY EXCEEDING 55 MPH... DURING THE AFTERNOON. WINDS ARE EXPECTED TO DECREASE QUICKLY IN THE EVENING AS THE LOW PRESSURE SYSTEM BEGINS TO WEAKEN. THE HIGH WINDS WILL POSE SERIOUS HANDLING PROBLEMS FOR DRIVERS... ESPECIALLY THOSE IN HIGH-PROFILE OR LIGHT-WEIGHT VEHICLES. OBJECTS THAT COULD BE TOSSED ABOUT BY THE WIND SHOULD BE SECURED. LIGHTLY SUPPORTED WALLS AT CONSTRUCTION SITES MAY BE AT RISK FOR DAMAGE... WHILE THE WINDS COULD ALSO PRESENT A HAZARD FOR ROOFERS AND OTHERS WORKING ON ELEVATED EXPOSED PLATFORMS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ OKZ006>008-011>029-033>038-044-TXZ083>088-020000- /O.CON.KOUN.WI.Y.0018.000000T0000Z-071202T0000Z/ ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-ROGER MILLS-DEWEY-CUSTER- BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN- OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-HARMON-GREER-KIOWA- JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA- KNOX-BAYLOR- INCLUDING THE CITIES OF...CHEROKEE...MEDFORD...PONCA CITY... FAIRVIEW...ENID...PERRY...CHEYENNE...TALOGA...WEATHERFORD... CLINTON...WATONGA...KINGFISHER...GUTHRIE...STILLWATER... ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON...EL RENO... MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL... NORMAN...MOORE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR 1108 AM CST SAT DEC 1 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR MUCH OF WESTERN NORTH TEXAS AND MOST OF WESTERN... CENTRAL... AND NORTHERN OKLAHOMA. SOUTH WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON... REACHING SUSTAINED SPEEDS OF 30 TO 35 MPH WITH OCCASIONAL GUSTS OF 45 TO 50 MPH. THE STRONGER WINDS WILL BE ACROSS WESTERN OKLAHOMA. WINDS ARE EXPECTED TO DECREASE DURING THE EVENING AS THE LOW PRESSURE CENTER BEGINS TO WEAKEN. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 24
000 WWUS74 KOUN 012046 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 246 PM CST SAT DEC 1 2007 OKZ004-005-009-010-020000- /O.CAN.KOUN.HW.W.0003.000000T0000Z-071202T0000Z/ /O.EXA.KOUN.WI.Y.0018.000000T0000Z-071202T0000Z/ HARPER-WOODS-ELLIS-WOODWARD- INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD 246 PM CST SAT DEC 1 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. SOUTH WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON... MAINTAINING SUSTAINED SPEEDS OF 30 TO 35 MPH WITH OCCASIONAL GUSTS OF 40 MPH. WINDS ARE EXPECTED TO DECREASE DURING THE EVENING AS THE LOW PRESSURE CENTER BEGINS TO WEAKEN. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ OKZ006>008-011>029-033>038-044-TXZ083>088-020000- /O.CON.KOUN.WI.Y.0018.000000T0000Z-071202T0000Z/ ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-ROGER MILLS-DEWEY-CUSTER- BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN- OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-HARMON-GREER-KIOWA- JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA- KNOX-BAYLOR- INCLUDING THE CITIES OF...CHEROKEE...MEDFORD...PONCA CITY... FAIRVIEW...ENID...PERRY...CHEYENNE...TALOGA...WEATHERFORD... CLINTON...WATONGA...KINGFISHER...GUTHRIE...STILLWATER... ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON...EL RENO... MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL... NORMAN...MOORE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR 246 PM CST SAT DEC 1 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. SOUTH WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON... REACHING SUSTAINED SPEEDS OF 30 TO 35 MPH WITH OCCASIONAL GUSTS OF 40 MPH. WINDS ARE EXPECTED TO DECREASE DURING THE EVENING AS THE LOW PRESSURE CENTER BEGINS TO WEAKEN. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this high wind warning went out at Nov 30, 3:03 PM CST, 11 minutes earlier.
Area forecast discussion, Nov 30, 3:03 PM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
303 PM CST FRI NOV 30 2007
.DISCUSSION...
A STORM SYSTEM WILL INTENSIFY AS IT MOVES EAST INTO THE CENTRAL
ROCKIES TOMORROW. RAIN HAS ALREADY DEVELOPED ACROSS PARTS OF
OKLAHOMA AND NORTH TEXAS... AND IS EXPECTED TO BEGIN A TREND OF
GENERALLY INCREASING IN COVERAGE TONIGHT. THERE WILL BE A BRIEF
OPPORTUNITY FOR FREEZING RAIN OVER OUR FAR NORTHWEST COUNTIES...
DUE TO TEMPERATURES ALREADY NEAR FREEZING... AND DEW POINTS ONLY
IN THE UPPER TEENS TO LOWER 20S. WET BULB EFFECTS WOULD DROP THE
TEMPERATURE BELOW FREEZING IF PRECIPITATION FORMS BEFORE WARMER
AIR IS DRAWN INTO THE AREA LATER TONIGHT. AFTER MIDNIGHT... ONLY
RAIN IS EXPECTED.
AS THE SURFACE LOW SPINS UP OVER COLORADO TONIGHT AND TOMORROW...
THE PRESSURE GRADIENT ACROSS OUR FORECAST AREA WILL TIGHTEN
QUICKLY... AND STRONGLY. THE RESULT SHOULD BE STRONG SOUTHERLY TO
SOUTHWESTERLY WINDS DURING THE DAY SATURDAY. WINDS WILL PROBABLY
BE STRONG ENOUGH TO REACH WIND ADVISORY CRITERIA OVER ABOUT THE
NORTHWEST 3/5 OF OUR FORECAST AREA... AND WE WILL ISSUE A WIND
ADVISORY FOR THAT. SOME CLEARING MAY OCCUR IN NORTHWEST
OKLAHOMA... AND WITH 850 MB WINDS FORECAST AT 60 TO 70 KT... EVEN
A LITTLE VERTICAL MIXING WOULD RESULT IN SURFACE WINDS GUSTING TO
A ABOUT 50 KT... SUFFICIENT FOR A HIGH WIND WARNING. ALTHOUGH WE
ARE NOT ABSOLUTELY SURE WINDS WILL BE THAT STRONG... CONFIDENCE IS
SUFFICIENT FOR A WARNING... AND THAT WILL ALSO BE FORTHCOMING WITH
THIS FORECAST.
RAIN WILL PROBABLY BE WIDESPREAD OVER THE REGION LATE TONIGHT
INTO SATURDAY... AND WILL BEGIN TO DECREASE BY LATE SUNDAY AS THE
UPPER-LEVEL SYSTEM MOVES EAST OF OKLAHOMA/NORTH TEXAS. MILD AND
DRY WEATHER WILL THEN SETTLE INTO THE SOUTHERN PLAINS AS A PACIFIC
HIGH MOVES IN FOR A FEW DAYS. ANOTHER CHANCE OF RAIN APPEARS LATE
IN THE WEEK AS ANOTHER STORM SYSTEM IS FORECAST BY BOTH THE GFS
AND ECMWF TO AFFECT AT LEAST OKLAHOMA... AND PERHAPS NORTH TEXAS.
IT IS DIFFICULT AT THIS TIME TO TELL WHETHER THIS PRECIPITATION
WILL BE ALL RAIN... OR INCLUDE SOME FREEZING/FROZEN PRECIPITATION.
IT IS MOST LIKELY TO BE ALL LIQUID... BUT THE RELATIVELY CLOSE
PROXIMITY OF CANADIAN AIR TO OUR NORTHEAST DOES AT LEAST SUGGEST
THE POSSIBILITY OF WINTRY PRECIPITATION. AS ALWAYS... LATER
FORECASTS SHOULD TEND TO CLARIFY THE DETAILS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 47 64 53 59 / 70 50 30 10
HOBART OK 50 67 51 60 / 60 50 10 0
WICHITA FALLS TX 52 67 56 67 / 50 50 20 10
GAGE OK 34 67 44 53 / 70 40 10 0
PONCA CITY OK 41 64 48 55 / 80 60 30 10
DURANT OK 50 64 62 70 / 40 30 40 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 8 AM TO 6 PM CST SATURDAY FOR OKZ006>008-
011>029-033>038-044.
HIGH WIND WARNING FROM 12 PM TO 6 PM CST SATURDAY FOR OKZ004-005-
009-010.
WIND ADVISORY FROM 8 AM TO 12 PM CST SATURDAY FOR OKZ004-005-009-
010.
TX...WIND ADVISORY FROM 8 AM TO 6 PM CST SATURDAY FOR TXZ083>088.
&&
22/23Hazardous weather outlook, Nov 30, 11:55 AM CST, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CST FRI NOV 30 2007
OKZ004>048-050>052-TXZ083>090-011300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CST FRI NOV 30 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED.
DISCUSSION...
LIGHT RAIN WILL BE POSSIBLE TODAY ACROSS THE AREA WITH RAIN CHANCES
INCREASING TONIGHT AS A STORM SYSTEM MOVES ACROSS THE PLAINS.
HOWEVER... THUNDERSTORMS ARE NOT EXPECTED DUE TO THE LACK OF
SUFFICIENT INSTABILITY.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST SATURDAY DEC 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...LESS THAN 5 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...ZERO PERCENT.
OTHER HAZARDOUS WEATHER...
A BRIEF PERIOD OF FREEZING RAIN IS POSSIBLE OVER FAR NORTHWEST
OKLAHOMA THIS EVENING. RAIN FALLING INTO COLD AND DRY AIR NEAR THE
GROUND MAY COOL THE SURFACE TEMPERATURE BELOW FREEZING FOR A FEW
HOURS BEFORE WARMER AIR MOVES INTO THE REGION. A FEW SLICK SPOTS
MAY BRIEFLY DEVELOP ON ROADS IN FAR NORTHWEST OKLAHOMA THIS EVENING.
IN ADDITION... AREAS OF FOG AND DRIZZLE MAY REDUCE VISIBILITIES IN
SOME LOCATIONS TONIGHT... WHICH MAY LEAD TO TRAVEL PROBLEMS ACROSS
PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE SATURDAY AND SATURDAY
NIGHT... MAINLY OVER NORTH-CENTRAL AND NORTHEAST OKLAHOMA. A
VIGOROUS STORM SYSTEM WILL CROSS THE PLAINS...WITH LOW PRESSURE
TRACKING THROUGH KANSAS. RAIN IS EXPECTED SATURDAY IN OKLAHOMA AND
WESTERN NORTH TEXAS. WIDESPREAD CLOUD COVER WILL KEEP INSTABILITY
VERY LOW. STRONG LIFT ABOVE THE SURFACE... HOWEVER...MAY RESULT IN
EMBEDDED THUNDERSTORMS PRODUCING SPORADIC LIGHTNING. THESE STORMS
ARE NOT EXPECTED TO BE SEVERE.
OTHER HAZARDOUS WEATHER...
LATE FRIDAY NIGHT AND SATURDAY...THE MAIN WEATHER HAZARD WILL BECOME
STRONG WINDS. WITH INTENSE LOW PRESSURE TRACKING THROUGH KANSAS...
SOUTH TO SOUTHWEST WINDS WILL BECOME STRONG AND GUSTY. A HIGH WIND
WATCH IS IN EFFECT FOR FAR NORTHWEST OKLAHOMA... WHERE WINDS WILL
AVERAGE ABOUT 30 MPH... AND A FEW GUSTS MAY EXCEED 50 MPH. MUCH OF
THE REST OF WESTERN AND CENTRAL OKLAHOMA... AND WESTERN NORTH
TEXAS... WILL HAVE SUSTAINED WINDS OF 25 TO 35 MPH... AND GUSTS OF
40 TO 45 MPH. A WIND ADVISORY WILL PROBABLY BE ISSUED LATER
TODAY... FOR SATURDAY FOR PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SATURDAY.
CMSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 5:03 AM CST | High Wind Watch | OUN | Ellis, Harper, Woods, Woodward | 10 hr |
| Nov 30, 3:14 PM CST | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 27 more | 27 hr |
Nearby
High Wind Warnings in Oklahoma, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.